2020 UPCOMING EVENTS

NIAHC Scenic Fall Cruise

Wednesday& Thursday

October 14&15, 10:30am

Meet at JD Truck Stop 

US31 By-Pass and US 12 

11 AM Brunch, Oaks Eatery, Three Oaks, MI

 

 

12:45-1:45 Chill Hill Winery

 

 

2:30-3:30 Vineyard 2121 269-849-0109

4:15 Cody Kresta Winery

5:15 PM Check in at the Comfort Inn, PawPaw, MI 153 Ampey Rd, Paw Paw, MI 49079

(269) 655-0303 

 

6:30 PM Drive to Dinner at LaCantina

139 West Michigan Ave. | Paw Paw, MI 49079

9:15 am Breakfast at TeaPot Dome

10am Backroad cruising in SW Michigan More fun to Come!

2PM  Be Careful Driving home at your Leisure. 

"You Better

Watch Out"

For the NIAHC 
Christmas Party, Saturday, Dec, 5th 2020, 4-?PM
Parisi's Ristorante Italiano
Cocktails with Gift Exchange 4:30
Dinner at 6:30
 

 1412 S Bend Ave, South Bend, IN 46617

June 11-18, 2021

Northern Indiana Austin Healey 

Driving and Lighthouse Tour

Day 1 - Friday June 11th

Travel to Traverse City, Michigan is on your own time. It's about 4-5 hours based from Michigan City. Group traveling recommended. We are staying for 3 nights at the beautiful Baywatch Resort. This will be our central location as we head out on our daily adventures! 

 

We have 20 rooms saved for the NIAHC 

Book your rooms directly to the resort NOW!

thebaywatchresort.com or (231) 943-2800

3 nights  $570 Frontside or $655 Bayside 

Check-in after 3pm  6/11  

Check-out 6/14 11am

 

4:00 Arrive 

The Baywatch Resort

1529 U.S. 31 North

Traverse City, Michigan 49686

(231) 943-2800

Website: thebaywatchresort.com

6:00 Itinerary Dinner Meeting      

Red Mesa Grill Traverse City
1544 U.S. 31 North
Traverse City, Michigan 49686
(231) 938-2773

Day 2 - Saturday June 12th

  • 9:15 Depart Hotel - Drive to Mission Point Lighthouse

     20 miles - 30 Mins

  • 9:45 Arrive Mission Point Lighthouse (lighthouse opens 10am)

  • 10:45 Depart - Drive to Grand Traverse Lighthouse.

      57 miles - 90 mins

  • 12:00 Arrive Grand Traverse Lighthouse

  • 1:00  Depart - Drive to Fishtown 20 miles - 30 mins 

  • 1:20 Arrive Fishtown - Lunch and Shopping

 

Fishtown has many shops and restaurants.

Across the street is the Leland Wine & Food Festival 

Going on from noon to 6pm. 

 

  • 4:00 Depart Fishtown - Drive to Hotel

        26 miles - 40 mins

  • 4:45 Arrive Hotel

  • Dinner on your own!

 

Day 3 - Sunday June 13th

​​

  • 9:00  Depart Hotel - Drive to Charlevoix Mushroom Houses 50 miles - 1 hour

  • 10:00  Arrive in Charlevoix. Drive streets of mushroom houses. Stop at suitable spot for pictures. Drive to nearby Charlevoix South Pier Lighthouse.

  • 11:00 Depart Charlevoix - Drive to Good Hart General Store via Tunnel of Trees 42 miles - 60 Mins

  • 12:00 Depart  -  Drive to Legs Inn in Cross Village via Tunnel of Trees.  7 miles - 15 mins

  • 12:15 Arrive Legs Inn - Lunch

  • 2:30 Depart Legs Inn/Cross Village  - Drive to Traverse City via Tunnel of Trees. 95 miles - 2 hours

  • 4:30 Arrive Hotel

  • 7:00 Club Dinner (Location TBT)

 

Day 4 - Monday June 14th

  • 8:30  Depart Hotel in Traverse City 

  • Drive to Big Red Lighthouse in Holland 165 miles 3 hrs 15 mins

  • 12:00 pm Arrive at Big Red Lighthouse

  • 1:00 Lunch TBT

  • 2:30 Depart for home! 

                     

 

 

 

We will have a

 

     blast!

Old Mission Point Lighthouse

Grand Traverse Lighthouse

Fishtown

*Good Hart General

*Tunnel of Trees 

Legs Inn

*Mushrom Houses 
*Big Red Lighthouse

Right across the street!

Red Mesa Grill

The Baywatch Resort

© 2019 by NIAHC, JKE & Wix.com

IMG_2858.jpg
  • Facebook Social Icon